Back to Ask the Diabetes Team Ask the Diabetes Team

From Valparaiso, Indiana, USA:

My nine year old daughter was diagnosed with type 1 diabetes two years ago. She has severe hypertrophy on her stomach and arms. Will it go away? How can we best prevent it?


The lipohypertrophy is usually due to using the same injection site, and will eventually resolve as long as those sites are not used for several weeks or months. It is worth checking this out with your diabetes team.


Original posting 14 Jan 2001
Posted to Blood Tests and Insulin Injections


  Home Return to Top

Last Updated: Tuesday April 06, 2010 15:09:18
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.

This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents.
By using this site, you agree to our Terms of Use, Legal Notice, and Privacy Policy.
© Children with Diabetes, Inc. 1995-2015. Comments and Feedback.